Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the theory of kernels of Schwartz


Author: Leon Ehrenpreis
Journal: Proc. Amer. Math. Soc. 7 (1956), 713-718
MSC: Primary 46.1X
MathSciNet review: 0082637
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leon Ehrenpreis, Some properties of distributions on Lie groups, Pacific J. Math. 6 (1956), 591–605. MR 0087891
  • [2] L. Schwartz, Théorie des distributions, vols. I and II, Paris, 1950-1951.
  • [3] -, Théorie des noyaux, Proceedings of the International Congress of Mathematicians, Cambridge, 1950, vol. I, pp. 220-230.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082637-9
Article copyright: © Copyright 1956 American Mathematical Society